# SDR UPS04442176

- Difficulty date: March 25, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - KEELBEAM BOX LOWER EXTERNAL WEB ACCESS HOLE DOUBLER FOUND CORROSION CRACKED AT STA 1112 TO STA 1115 RBL 3 TO RBL 6.  CORROSION BLEND OUT 0.050 X 2 X 2 INCH.  DOUBLER, FILLER AND 2EA SPLICED ANGLE FABRICATED AND REPAIR PART INSTALLED AS PER RS 53-49-35142, UPS ENGINEERING FILE 747-53-20182.
